arrow
Volume 19, Number 6
Previous Issue Next Issue

Predarg S. Stanimirović

J. Comp. Math., 19 (2001), pp. 561-570.

Preview Full PDF 2260 22502 Abstract

Hua-Zhong Tang

J. Comp. Math., 19 (2001), pp. 571-582.

Preview Full PDF 2347 22507 Abstract

Song-Bai Sheng & Hui-Fu Xu

J. Comp. Math., 19 (2001), pp. 583-590.

Preview Full PDF 2111 22313 Abstract

Dong-Sheng Wu

J. Comp. Math., 19 (2001), pp. 591-600.

Preview Full PDF 2265 22575 Abstract

Cheng-Ming Huang, Shou-Fu Li, Hong-Yuan Fu & Guang-Nan Chen

J. Comp. Math., 19 (2001), pp. 601-606.

Preview Full PDF 2050 22989 Abstract

Yin-Nian He, Yan-Ren Hou & Li-Quan Mei

J. Comp. Math., 19 (2001), pp. 607-616.

Preview Full PDF 2046 22536 Abstract

Taehoon Park & You-Lan Zhu

J. Comp. Math., 19 (2001), pp. 617-628.

Preview Full PDF 2086 22345 Abstract

Fu-Rong Lin

J. Comp. Math., 19 (2001), pp. 629-638.

Preview Full PDF 2084 22072 Abstract

Li-Rong Chen & De-Gui Liu

J. Comp. Math., 19 (2001), pp. 639-650.

Preview Full PDF 2087 22388 Abstract

Zhong- zhi Bai

J. Comp. Math., 19 (2001), pp. 651-672.

Preview Full PDF 2032 21958 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard